# SDR FDEA201102180630

- Difficulty date: February 18, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A53810948200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - AFT PRESSURE BULKHEAD ABOUT FRAME 39, FROM STRINGER 50-52R, FOUND EXFOLIATION CORROSION.  REPAIRED AS PER SRM 53-15-17, FIGURE 203 REV 74.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 111.
